Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publikation

2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936025
A new approach to the existence of invariant measures for Markovian semigroups
Beznea L, Cimpean I, Röckner M (2019)
ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES 55(2): 977-1000.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="Krylov-Bogoliubov theorem"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung